# SDR P5CA2020061900200

- Difficulty date: June 19, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,385 hours, 21,964 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP331200ER
- Part serial: P2380
- Condition: Shutdown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN.   REMOVED AND REPLACED APU IAW AMM 49-11-01. OPS TEST GOOD AT THIS TIME. NO DEFECTS NOTED ON ECU AT THIS TIME, REF AMM 49-61-05. NO DEFECTS DETECTED.
